# SDR ASAA11510619

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 18,240 hours, 5,845 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2316
- Condition: Faulty
- Location: Fuel System
- Part time: 18,251 hours, 5,847 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EN ROUTE THE FUEL QUANTITY INDICATOR AND THE TOTAL QUANTITY INDICATOR WOULD BLANK FOR APPROX 30 SECONDS THEN COME BACK ON.  ALL OTHER INDICATIONS ARE NORMAL.  INFLIGHT FAULTS LOGGED FAULT CODE 28 41109 PROCESSOR FAILURE.  FOLLOWED FIM 28 41 TASK 808 REPLACED FUEL PROCESSOR UNIT REF MM 28 41 81 OPS CHECK NORMAL.
